# SDR UPS01836218

- Difficulty date: June 19, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 73,512 hours, 24,101 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT C3 RAMP PANEL FOLDING DOOR HINGE IS CRACKED.  REMOVED AND REPLACED HINGE (REP) DC8 SRM 51-3-2, 51-3-0.
